# SDR YV3R2020102200368

- Difficulty date: October 8, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VHFU
- Make and model: Robsin R22BETAII
- Aircraft serial: 4821
- Aircraft time: 48 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Failed
- Part time: 48 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT P/N: A190-2 CORD WAS SEPARATING FROM BELT.
